# SDR AUS20030471

- Difficulty date: May 2, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Rroyce RB211524*
- System (JASC): 5270 · Door Warning System
- Part: Circuit Card
- Part number: 835109
- Condition: Faulty
- Location: Door Warning Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) CARGO DOOR WARNING. INVESTIGATION FOUND CARD 007 FAULTY.
